# SDR 2000ZZZX603

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198PS
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449051
- Engine: Cont TSIO360KB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Condition: Failed
- Location: Engine
- Part time: 449 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO FAILED IN-FLIGHT.  FOUND SEVERE DAMAGE TO DISTRIBUTOR FROM ARCING.  ARCING APPEARED TO HAVE STARTED BEWEEN COIL AND REAR BEARING HOUSING.  SUBMITTER STATED CAUSE UNKNOWN.  (X)
